# SDR DALA2014122306684

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 53,467 hours, 41,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 712, STRINGERS 25-26R DENTED.    REPAIRED IAW ER/A 531636-14 .
